# SDR MASA2016070812836

- Difficulty date: July 8, 2016
- Submitted: July 9, 2016
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 29,352 hours, 24,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL OVERHEAD EMERGENCY CEILING FLOOD LIGHTS INOPERATIVE EXCEPT ROW 15.  CHARGED THE BATTERIES.
